| Model Number |
STEPDRILL, FOR 2.5MM HCS, LENGTH 30MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
It was reported that the distal end is broken off.There was no harm for patient, operator or third party reported.No further information received.Further questions will be asked.Update from 04-may-2022.Unfortunately, the process can no longer be reconstructed by the customer.The time of the error remains unknown.